# SDR F3LA200800544

- Difficulty date: August 3, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N927FR
- Make and model: Airbus A319-111
- Aircraft serial: 2209
- Aircraft time: 15,492 hours, 7,491 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D5361060700000
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED R2 DOOR THRESHOLD SLIDE "ARMED" PLATE IS CORRODED ON THE BOTTOM.  MAINTENANCE REMOVED AND REPLACED R2 DOOR THRESHOLD SLIDE "ARMED" PLATE IAW THE REQUIREMENTS OF A319 AMM 53-42-12-400-002.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.  (S)
